AMS eContent Search Results
Matches for: msc=(33C50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] Yuan Xu. Positive definite functions on the unit sphere and integrals of Jacobi polynomials. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Mourad E. H. Ismail and Ruiming Zhang. On some $2D$ orthogonal $q$-polynomials. Trans. Amer. Math. Soc. 369 (2017) 6779-6821.
Abstract, references, and article information   
View Article: PDF

[3] Mara Trübner and Johanna F. Ziegel. Derivatives of isotropic positive definite functions on spheres. Proc. Amer. Math. Soc. 145 (2017) 3017-3031.
Abstract, references, and article information   
View Article: PDF

[4] Somshubhro Bandyopadhyay and Ajit Iqbal Singh. Polynomial representation of quantum entanglement. Contemporary Mathematics 687 (2017) 31-44.
Book volume table of contents   
View Article: PDF

[5] Yuan Xu. Orthogonal Expansions for Generalized Gegenbauer Weight Function on the Unit Ball. Contemporary Mathematics 661 (2016) 153-165.
Book volume table of contents   
View Article: PDF

[6] Feng Dai, Han Feng and Sergey Tikhonov. Reverse H\"older's inequality for spherical harmonics. Proc. Amer. Math. Soc. 144 (2016) 1041-1051.
Abstract, references, and article information   
View Article: PDF

[7] Mourad E. H. Ismail. Analytic properties of complex Hermite polynomials. Trans. Amer. Math. Soc. 368 (2016) 1189-1210.
Abstract, references, and article information   
View Article: PDF

[8] Yuan Xu. An integral identity with applications in orthogonal polynomials. Proc. Amer. Math. Soc. 143 (2015) 5253-5263.
Abstract, references, and article information   
View Article: PDF

[9] Jeffrey S. Geronimo and Francisco Marcellán. On Alpert multiwavelets. Proc. Amer. Math. Soc. 143 (2015) 2479-2494.
Abstract, references, and article information   
View Article: PDF

[10] Tom H. Koornwinder and Stefan A. Sauter. The intersection of bivariate orthogonal polynomials on triangle patches. Math. Comp. 84 (2015) 1795-1812.
Abstract, references, and article information   
View Article: PDF

[11] Johanna Ziegel. Convolution roots and differentiability of isotropic positive definite functions on spheres. Proc. Amer. Math. Soc. 142 (2014) 2063-2077.
Abstract, references, and article information   
View Article: PDF

[12] A. V. Komlov and S. P. Suetin. An asymptotic formula for polynomials orthonormal with respect to a varying weight. Trans. Moscow Math. Soc. 73 (2012) 139-159.
Abstract, references, and article information   
View Article: PDF

[13] Lawrence A. Harris. Bivariate Lagrange interpolation at the Chebyshev nodes. Proc. Amer. Math. Soc. 138 (2010) 4447-4453. MR 2680069.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Miguel Piñar and Yuan Xu. Orthogonal polynomials and partial differential equations on the unit ball. Proc. Amer. Math. Soc. 137 (2009) 2979-2987. MR 2506456.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Feng Dai and Yuan Xu. Boundedness of projection operators and Cesàro means in weighted $L^p$ space on the unit sphere. Trans. Amer. Math. Soc. 361 (2009) 3189-3221. MR 2485423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Roberto Camporesi. The spherical Paley-Wiener theorem on the complex Grassmann manifolds $\mbox{SU}(p+q)/\mbox{S}(\mbox{U}_p\times \mbox{U}_q)$. Proc. Amer. Math. Soc. 134 (2006) 2649-2659. MR 2213744.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Yuan Xu. Rodrigues type formula for orthogonal polynomials on the unit ball. Proc. Amer. Math. Soc. 133 (2005) 1965-1976. MR 2137862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] K. H. Kwon, J. K. Lee and L. L. Littlejohn. Orthogonal polynomial eigenfunctions of second-order partial differerential equations. Trans. Amer. Math. Soc. 353 (2001) 3629-3647. MR 1837252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yuan Xu. A note on summability of multiple Laguerre expansions. Proc. Amer. Math. Soc. 128 (2000) 3571-3578. MR 1778279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jeongkeun Lee. Bivariate version of the Hahn-Sonine theorem. Proc. Amer. Math. Soc. 128 (2000) 2381-2391. MR 1709757.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Yuan Xu. Summability of Fourier orthogonal series for Jacobi weight on a ball in $\mathbb{R}^d$ . Trans. Amer. Math. Soc. 351 (1999) 2439-2458. MR 1475698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] J. F. van Diejen. Properties of some families of hypergeometric orthogonal polynomials in several variables. Trans. Amer. Math. Soc. 351 (1999) 233-270. MR 1433128.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Yuan Xu. Summability of Fourier orthogonal series for Jacobi weight functions on the simplex in $\mathbb{R}^d$. Proc. Amer. Math. Soc. 126 (1998) 3027-3036. MR 1452834.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Yuan Xu. Integration of the intertwining operator for $h$-harmonic polynomials associated to reflection groups. Proc. Amer. Math. Soc. 125 (1997) 2963-2973. MR 1402890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. Kochneff. Rotational symmetry of the Hermite projection operators. Proc. Amer. Math. Soc. 124 (1996) 1539-1547. MR 1307540.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Murray Bremner. Four-point affine Lie algebras . Proc. Amer. Math. Soc. 123 (1995) 1981-1989. MR 1249871.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Charles F. Dunkl. Intertwining operators associated to the group $S\sb 3$ . Trans. Amer. Math. Soc. 347 (1995) 3347-3374. MR 1316848.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Yuan Xu. Solutions of three-term relations in several variables . Proc. Amer. Math. Soc. 122 (1994) 151-155. MR 1211589.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Mourad E. H. Ismail and Mizan Rahman. The associated Askey-Wilson polynomials . Trans. Amer. Math. Soc. 328 (1991) 201-237. MR 1013333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Mourad E. H. Ismail and Martin E. Muldoon. A discrete approach to monotonicity of zeros of orthogonal polynomials . Trans. Amer. Math. Soc. 323 (1991) 65-78. MR 1014251.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1